# SDR USAA2011061000005

- Difficulty date: May 16, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CHECK - CRACKS ON SUPPORT STABILIZING STRAPS BETWEEN BS 326 TO BS 330.5, RBL 25.  REPAIRED SUPPORT STABILIZING STRAPS BETWEEN BS 326 TO BS 330.5, RBL 25 IAW B737-300 SRM 53-10-51, FIG 201.
